RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Li, Xiaoyu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:298
Full texts:113
References:29
E-mail:

http://www.mathnet.ru/eng/person117253
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. S. Mishchenko, Xiaoyu Li, “Transitive Lie algebroids. Categorical point of view”, Fundam. Prikl. Mat., 20:2 (2015),  133–156  mathnet  mathscinet  elib; J. Math. Sci., 223:6 (2017), 739–755

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021